Alert archive / Kentucky / River Flood Advisories in 2011
River Flood Advisory 13, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood advisory at Apr 13, 2011, 1:50 AM EDT for Boone County, Campbell County, Kenton County, Kentucky; Clermont County, Hamilton County, Ohio; Dearborn County, Ohio County, Indiana. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2011, 1:50 AM EDT (05:50 UTC)
- Expired
- Apr 14, 2011, 10:22 AM EDT
- In force
- 33 hr
- Issued by
- NWS Wilmington, OH
Counties Dearborn County, IN, Ohio County, IN, Boone County, KY, Campbell County, KY, Kenton County, KY, Clermont County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 81 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohio River at Cincinnati (CCNO1). The gauge peaked at 50.05 ft at Apr 13, 2011, 5:00 PM EDT.
- Action stage
- 40 ft
- Minor stage
- 52 ft
- Moderate stage
- 56 ft
- Major stage
- 65 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03255000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
696 WGUS81 KILN 130550 FLSILN FLOOD ADVISORY NATIONAL WEATHER SERVICE WILMINGTON OH 150 AM EDT WED APR 13 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING LOCATIONS... OHIO RIVER AT CINCINNATI INC029-115-KYC015-037-117-OHC025-061-131350- /O.NEW.KILN.FL.Y.0013.110413T0550Z-110415T1130Z/ /CCNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 150 AM EDT WED APR 13 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD ADVISORY FOR THE OHIO RIVER AT CINCINNATI, * UNTIL FRIDAY MORNING. * AT 1 AM THE STAGE WAS 49.6 FEET. * FLOOD STAGE IS 52 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 51.0 FEET THIS EVENING THEN BEGIN FALLING. * AT STAGES NEAR 51.0 FEET, WATER BEGINS TO COVER MORE AREAS OF KELLOGG AVENUE FROM EAST OF DELTA AVENUE UPSTREAM TO NEAR CONEY ISLAND TO NEAR EIGHT MILE ROAD. PARTS OF HUMBERT AVENUE IN THE EAST END OF CINCINNATI ALSO BEGIN TO FLOOD. MOST OF PUBLIC LANDING BECOMES FLOODED. AS WELL AS RIVERSIDE PARK OFF RIVER ROAD. $$
6 follow-up statements
098 WGUS81 KILN 130953 FLSILN FLOOD ADVISORY NATIONAL WEATHER SERVICE WILMINGTON OH 553 AM EDT WED APR 13 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING LOCATIONS... OHIO RIVER AT CINCINNATI INC029-115-KYC015-037-117-OHC025-061-131753- /O.CON.KILN.FL.Y.0013.000000T0000Z-110415T1130Z/ /CCNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 553 AM EDT WED APR 13 2011 THE FLOOD ADVISORY CONTINUES FOR THE OHIO RIVER AT CINCINNATI * UNTIL FRIDAY MORNING. * AT 5 AM THE STAGE WAS 49.8 FEET. * FLOOD STAGE IS 52 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 50.9 FEET AFTER MIDNIGHT TONIGHT THEN BEGIN FALLING. * AT STAGES NEAR 51.0 FEET, WATER BEGINS TO COVER MORE AREAS OF KELLOGG AVENUE FROM EAST OF DELTA AVENUE UPSTREAM TO NEAR CONEY ISLAND TO NEAR EIGHT MILE ROAD. PARTS OF HUMBERT AVENUE IN THE EAST END OF CINCINNATI ALSO BEGIN TO FLOOD. MOST OF PUBLIC LANDING BECOMES FLOODED. AS WELL AS RIVERSIDE PARK OFF RIVER ROAD. $$
675 WGUS81 KILN 131459 FLSILN FLOOD ADVISORY NATIONAL WEATHER SERVICE WILMINGTON OH 1059 AM EDT WED APR 13 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING LOCATIONS... OHIO RIVER AT CINCINNATI INC029-115-KYC015-037-117-OHC025-061-132259- /O.CON.KILN.FL.Y.0013.000000T0000Z-110415T1130Z/ /CCNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1059 AM EDT WED APR 13 2011 THE FLOOD ADVISORY CONTINUES FOR THE OHIO RIVER AT CINCINNATI * UNTIL FRIDAY MORNING. * AT 10 AM THE STAGE WAS 50.0 FEET. * FLOOD STAGE IS 52 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 50.7 FEET AFTER MIDNIGHT TONIGHT THEN BEGIN FALLING. * AT STAGES NEAR 51.0 FEET, WATER BEGINS TO COVER MORE AREAS OF KELLOGG AVENUE FROM EAST OF DELTA AVENUE UPSTREAM TO NEAR CONEY ISLAND TO NEAR EIGHT MILE ROAD. PARTS OF HUMBERT AVENUE IN THE EAST END OF CINCINNATI ALSO BEGIN TO FLOOD. MOST OF PUBLIC LANDING BECOMES FLOODED. AS WELL AS RIVERSIDE PARK OFF RIVER ROAD. $$
122 WGUS81 KILN 132214 FLSILN FLOOD ADVISORY NATIONAL WEATHER SERVICE WILMINGTON OH 614 PM EDT WED APR 13 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING LOCATIONS... OHIO RIVER AT CINCINNATI INC029-115-KYC015-037-117-OHC025-061-140614- /O.CON.KILN.FL.Y.0013.000000T0000Z-110415T1130Z/ /CCNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 614 PM EDT WED APR 13 2011 THE FLOOD ADVISORY CONTINUES FOR THE OHIO RIVER AT CINCINNATI * UNTIL FRIDAY MORNING. * AT 6 PM THE STAGE WAS 50.0 FEET. * FLOOD STAGE IS 52 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 50.3 FEET TOMORROW MORNING THEN BEGIN FALLING. * AT STAGES NEAR 50.0 FEET, WATER BEGINS TO COVER LOW AREAS OF KELLOGG AVENUE FROM EAST OF DELTA AVENUE UPSTREAM TO NEAR CONEY ISLAND AND RIVER DOWNS. PARTS OF HUMBERT AVENUE IN THE EAST END OF CINCINNATI ALSO BEGIN TO FLOOD. SOME OF PUBLIC LANDING BECOMES FLOODED...AS WELL AS RIVERSIDE PARK OFF RIVER ROAD. $$
590 WGUS81 KILN 140511 FLSILN FLOOD ADVISORY NATIONAL WEATHER SERVICE WILMINGTON OH 111 AM EDT THU APR 14 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING LOCATIONS... OHIO RIVER AT CINCINNATI INC029-115-KYC015-037-117-OHC025-061-141311- /O.CON.KILN.FL.Y.0013.000000T0000Z-110415T0600Z/ /CCNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 111 AM EDT THU APR 14 2011 THE FLOOD ADVISORY CONTINUES FOR THE OHIO RIVER AT CINCINNATI * UNTIL TONIGHT. * AT 1 AM THE STAGE WAS 50.0 FEET. * FLOOD STAGE IS 52 FEET. * THE RIVER IS CRESTING. THE RIVER WILL BEGIN FALLING LATE THIS AFTERNOON. * AT STAGES NEAR 50.0 FEET, WATER BEGINS TO COVER LOW AREAS OF KELLOGG AVENUE FROM EAST OF DELTA AVENUE UPSTREAM TO NEAR CONEY ISLAND AND RIVER DOWNS. PARTS OF HUMBERT AVENUE IN THE EAST END OF CINCINNATI ALSO BEGIN TO FLOOD. SOME OF PUBLIC LANDING BECOMES FLOODED...AS WELL AS RIVERSIDE PARK OFF RIVER ROAD. $$
120 WGUS81 KILN 140949 FLSILN FLOOD ADVISORY NATIONAL WEATHER SERVICE WILMINGTON OH 549 AM EDT THU APR 14 2011 ...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING LOCATIONS... OHIO RIVER AT CINCINNATI INC029-115-KYC015-037-117-OHC025-061-141749- /O.CON.KILN.FL.Y.0013.000000T0000Z-110415T0600Z/ /CCNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 549 AM EDT THU APR 14 2011 THE FLOOD ADVISORY CONTINUES FOR THE OHIO RIVER AT CINCINNATI * UNTIL TONIGHT. * AT 5 AM THE STAGE WAS 50.0 FEET. * FLOOD STAGE IS 52 FEET. * THE RIVER WILL REMAIN STEADY NEAR 50 FEET THROUGH THIS AFTERNOON...THEN IT WILL BEGIN FALLING BY THIS EVENING. * AT STAGES NEAR 50.0 FEET, WATER BEGINS TO COVER LOW AREAS OF KELLOGG AVENUE FROM EAST OF DELTA AVENUE UPSTREAM TO NEAR CONEY ISLAND AND RIVER DOWNS. PARTS OF HUMBERT AVENUE IN THE EAST END OF CINCINNATI ALSO BEGIN TO FLOOD. SOME OF PUBLIC LANDING BECOMES FLOODED...AS WELL AS RIVERSIDE PARK OFF RIVER ROAD. $$
196 WGUS81 KILN 141422 FLSILN FLOOD ADVISORY NATIONAL WEATHER SERVICE WILMINGTON OH 1022 AM EDT THU APR 14 2011 ...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING LOCATIONS... OHIO RIVER AT CINCINNATI INC029-115-KYC015-037-117-OHC025-061-141452- /O.CAN.KILN.FL.Y.0013.000000T0000Z-110415T0600Z/ /CCNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1022 AM EDT THU APR 14 2011 THE FLOOD ADVISORY IS CANCELLED FOR THE OHIO RIVER AT CINCINNATI * AT 10 AM THE STAGE WAS 49.9 FEET. * FLOOD STAGE IS 52 FEET. * THE RIVER HAS ALREADY CRESTED AND WILL CONTINUE TO FALL. * AT STAGES NEAR 50.0 FEET, WATER CONTINUES TO COVER LOW AREAS OF KELLOGG AVENUE, FROM EAST OF DELTA AVENUE, UPSTREAM TO NEAR CONEY ISLAND AND RIVER DOWNS. PARTS OF HUMBERT AVENUE IN THE EAST END OF CINCINNATI CONTINUES TO FLOOD. SOME OF PUBLIC LANDING CONTINUES TO BE FLOODED... AS WELL AS RIVERSIDE PARK OFF RIVER ROAD. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood advisory went out at Apr 13, 1:44 AM EDT, 6 minutes earlier.
Area forecast discussion, Apr 13, 1:44 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 144 AM EDT WED APR 13 2011 .SYNOPSIS... A SLOW MOVING LOW PRESSURE SYSTEM WILL MOVE OFF TO THE EAST TONIGHT. HIGH PRESSURE WILL MOVE INTO THE AREA OVERNIGHT AND REMAIN ACROSS THE AREA THROUGH THURSDAY NIGHT...OFFERING DRY WEATHER. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... UPPER LEVEL LOW OVER WESTERN VA TO SHIFT SLOWLY EAST TO THE MID ATLANTIC BY WEDNESDAY MORNING. RIDGE AT THE SFC AND ALOFT TO BUILD INTO THE OHIO VALLEY/GREAT LAKES OVERNIGHT INTO WEDNESDAY. LATEST IR SATL IMGRY SHOWS CLOUDS OVER THE EASTERN HALF OF OHIO. AS THE UPPER LOW PULLS AWAY THE CLOUDS WL CONTINUE TO GRADUALLY CLEAR FROM WEST TO EAST. HAVE UPDATED TO ADJUST FOR LATEST TRENDS ON SKY CONDITIONS AND TEMPS. WINDS WL BEGIN TO LET UP SOME BUT DO NOT EXPECTING WINDS TO GO COMPLETELY CALM ACROSS THE FA. WITH A CLEARING TREND WITH CLOUDS AND WINDS DISSIPATING THE TEMPERATURES WILL DROP OFF INTO THE 30S OVERNIGHT AND THERE WILL BE THE POTENTIAL FOR SOME PATCHY FROST. THE FROST POTENTIAL WILL BE DEPENDENT ON HOW FAST CLOUDS MOVE OUT AND THE EXTENT THAT THE WINDS DISSIPATE. HAVE LIMITED ANY MENTION OF FROST TO JUST PATCHY WORDING AND WHERE TEMPS DROP INTO THE UPPER 30S. && .SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/... HIGH PRESSURE WILL IMPACT THE AREA THROUGH THE SHORT TERM. THIS WILL ALLOW FOR DRY CONDITIONS ACROSS THE AREA WITH A GRADUAL WARMING TREND. CLOUD COVER WILL BE ON THE INCREASE THURSDAY NIGHT AS A LOW PRESSURE SYSTEM BEGINS TO APPROACH FROM THE WEST. && .LONG TERM /FRIDAY THROUGH TUESDAY/... A LARGE AND DEEP LOW WILL AFFECT THE AREA ON FRIDAY AND SATURDAY. WITH A STRONG SOUTHERLY FLOW PULLING MOISTURE FROM THE GULF OF MEXICO...HEAVY RAIN LOOKS LIKE A GOOD POSSIBILITY WITH THIS SYSTEM. SHOWERS AND THUNDERSTORMS WILL BE LIKELY ON FRIDAY WHEN A WARM FRONT LIFTS THROUGH. THE LIKELIHOOD FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SATURDAY AS THE LOW MOVES THROUGH THE WESTERN GREAT LAKES...PUSHING A COLD FRONT ACROSS THE OHIO VALLEY. DRIER CONDITIONS ARE EXPECTED BY LATE SUNDAY AS HIGH PRESSURE MOVES IN FROM THE WEST. THE DRY WEATHER MAY CONTINUE ON MONDAY AS THE HIGH TRAVELS SLOWLY EASTWARD. ANOTHER WARM FRONT EXTENDING FROM A SOUTHERN PLAINS LOW MAY BRING SHOWERS ON TUESDAY. HIGH TEMPERATURES ON FRIDAY WILL BE IN THE LOWER 60S TO LOWER 70S DUE TO WARM ADVECTION AHEAD OF THE LOW. READINGS WILL BE IN THE MID TO UPPER 50S ON SATURDAY BECAUSE OF ANTICIPATED CLOUDS AND RAINFALL. SLIGHTLY COOLER TEMPERATURES ARE FORECAST FOR SUNDAY IN COLD ADVECTION BEHIND THE LOW. MODELS INDICATE HIGHS MAINLY IN THE 60S ON MONDAY AND TUESDAY AS WARM ADVECTION RECURS IN ADVANCE OF THE NEXT LOW. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... SURFACE RIDGE OF HIGH PRESSURE WILL BUILD OVER THE REGION TODAY...AND WILL REMAIN IN PLACE ACROSS THE AREA TONIGHT. ONLY SOME HIGH LEVEL CLOUDINESS IS ANTICIPATED FROM TIME TO TIME...SO AVIATORS CAN EXPECT VFR CONDITIONS. OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY AND SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...AR SHORT TERM...NOVAK LONG TERM...CONIGLIO AVIATION...HICKMAN
Hazardous weather outlook, Apr 12, 5:01 PM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 501 PM EDT TUE APR 12 2011 INZ075-080-KYZ089>100-OHZ073-077>082-088-132115- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 501 PM EDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PATCHY FROST WILL BE POSSIBLE AFTER MIDNIGHT AS WINDS AND CLOUD COVER BEGIN TO DECREASE ACROSS THE AREA. DUE TO RECENT RAINFALL SOME RESIDUAL MINOR FLOODING WILL BE POSSIBLE ACROSS PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073-074-OHZ074-132115- RIPLEY-DEARBORN-HOCKING- 501 PM EDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND CENTRAL OHIO. .DAY ONE...TONIGHT. DUE TO RECENT RAINFALL SOME RESIDUAL MINOR FLOODING WILL BE POSSIBLE ACROSS PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 132115- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON- 501 PM EDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Advisories in Kentucky, 2011River Flood Advisories in Ohio, 2011River Flood Advisories in Indiana, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.